# SDR AALA20110124TUL07

- Difficulty date: January 24, 2011
- Submitted: January 25, 2011
- Operation: Air carrier
- Aircraft: N9626F
- Make and model: Doug DC-9-83
- Aircraft serial: 53596
- Aircraft time: 35,303 hours, 16,431 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Web
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD ENTERY DOOR JAMB INNER WEB TONGUE CRACKED STATION 207 LONGERON 15 LEFT.  INSTALLED DOUBLER PER AARD 53-10-00-11.
